# SDR A6WA201040288

- Difficulty date: April 16, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 27,023 hours, 23,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Bent
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL240, RECEIVED CABIN ALT CAUTION MSG FOLLOWED BY WARNING.  ALL CABIN PRESSURE WAS LOST.  PERFORMED EMERG DESCENT & C/W ALL QRH`S.  LANDED UNPRESSURIZED.  RT PACK INDICATED 43 PSI WITH NO AIR FLOW.  ARINC COOL CAUTION MSG IN FLIGHT ALSO.  FOUND BOTH DUCTS AT PRECOOLER BENT, PREVENTING CORRECT INSTALLATION R & R BOTH PRECOOLER DUCTS AND COUPLINGS.  INSTALLED DUCTS FROM PRECOOLER TO HEAT EXCHANGER.
